JOURNAL BROWSE
Search
Advanced SearchSearch Tips
LIMIT RELATIVE CATEGORY THEORY APPLIED TO THE CRITICAL POINT THEORY
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
LIMIT RELATIVE CATEGORY THEORY APPLIED TO THE CRITICAL POINT THEORY
Jung, Tack-Sun; Choi, Q-Heung;
  PDF(new window)
 Abstract
Let H be a Hilbert space which is the direct sum of five closed subspaces and with of finite dimension. Let J be a functional defined on H with J(0) = 0. We show the existence of at least four nontrivial critical points when the sublevels of J (the torus with three holes and sphere) link and the functional J satisfies sup-inf variational inequality on the linking subspaces, and the functional J satisfies condition and has no critical point with level c. For the proof of main theorem we use the nonsmooth version of the classical deformation lemma and the limit relative category theory.
 Keywords
functional;nonsmooth version classical deformation lemma;limit relative category theory;critical point theory;manifold with boundary; condition;
 Language
English
 Cited by
 References
1.
T. Bartsch and M. Klapp, Critical point theory for indefinite functionals with symmetries, J. Funct. Anal. 138 (1996), no. 1, 107–136

2.
M. S. Berger, Nonlinearity and Functional Analysis, Academic Press, New York, 1977

3.
K. C. Chang, Infinite-Dimensional Morse Theory and Multiple Solution Problems, Progress in Nonlinear Differential Equations and their Applications, 6. Birkhauser Boston, Inc., Boston, MA, 1993

4.
Q. H. Choi, T. Jung, and P. J. McKenna, The study of a nonlinear suspension bridge equation by a variational reduction method, Appl. Anal. 50 (1993), no. 1, 73–92 crossref(new window)

5.
M. Degiovanni, Homotopical properties of a class of nonsmooth functions, Ann. Mat. Pura Appl. (4) 156 (1990), 37–71 crossref(new window)

6.
M. Degiovanni, A. Marino, and M. Tosques, Evolution equations with lack of convexity, Nonlinear Anal. 9 (1985), no. 12, 1401–1443

7.
G. Fournier, D. Lupo, M. Ramos, and M. Willem, Limit relative category and critical point theory, Dynam. Report, 3, 1–23 (1993)